Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taken MDMA, Ketamine. Will be undergoing an operation under general anesthesia. Safe?

Hello, on the 21st of july I am having an operation under a general anaesthetic and by the operation it will have been 7 days since taking MDMA and 11 days since taking Ketamine for recreational use. will this cause my operation to be delayed or is it something that, as long as the anaesthesiologist is aware, should run smoothly?
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  388
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
MDMA gets metabolised in 48 hours and so nothing remains in blood after 72 hours.Similarly ketamine is very fast acting and duration of action is just few minutes with I/v administration and 4-5 hours with oral administration.So nothing will remain in blood after couple of days.
You can safely undergo your surgery under GA as it is already more than a week since you stopped consuming them,but you should inform your anesthetist about this,before your surgery.
Answered: Thu, 18 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor